MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD BIS; ELECTRODE, CUTANEOUS

CELESTICA ELECTRONICS S PTE LTD BIS; ELECTRODE, CUTANEOUS
Model Number 186-0106
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: e7507 polyhesive ii rem ret el w/cord, lot number: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient exhibited swelling and redness on the face where the patch was placed, the sensor was placed on patient approximately 1.5 hours and suffered a temporary injury due to the allergic reaction, including allergic shock.The patient sought emergency care two days after surgery due to these allergic symptoms.The patient had a known allergy to the sticky component of patches and tape, although the specific allergen was unknown.No medical or surgical intervention was needed to prevent permanent impairment.

Brand Name
BIS
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
Manufacturer (Section G)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN   554910
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21692807
Report Number2936999-2025-00188
Device Sequence Number15646911
Product Code GXY
UDI-Device Identifier20884521134307
UDI-Public20884521134307
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K143506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number186-0106
Device Catalogue Number186-0106
Device Lot Number186-0106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient SexMale